... dosage on my own side effects. Plus I take other medications. I have moderate spinal stenosis, osteophytes from C-2 to C-7 and fractured my T- 5 In 2002 now has stenosis and osteophytes, and lumbar L-5 /S-1 and L-4 L-5 now with stenosis. All of these are effecting my nerves. But that's no excuse why I did that. I'm taking way too much of the baclofen because I thought it helped more. Can someone please help me, I'm scared to death.
Of baclofen and I don't know how to do it, I shouldn't have increased the?
- 17 Feb 2013 by Anonymous
- 28 February 2013
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2011 • 1 answer
Posted 20 Jan 2011 • 2 answers
Posted 17 May 2017 • 3 answers
Posted 9 Aug 2017 • 1 answer
Posted 18 Nov 2017 • 3 answers